WebMD

Joined
Dec 7, 2003
Messages
11,586
Location
Florida, Cape Coral
For the last several months WebMD site loads but, has word problems. If I hunt a drug name, the drug name and all associalted with it will have words broken into several pieces and some letters missing. For instance the word LOSARTAN will be displayed as OSA TA AN. I've reloaded and tried everthing I know to resolve the issue. Any suggestions? Ed Hayes
 
Joined
Dec 4, 2004
Messages
13,225
Location
1/2 hr N.E. of Detroit
Originally Posted By: Eddie
For the last several months WebMD site loads but, has word problems. If I hunt a drug name, the drug name and all associalted with it will have words broken into several pieces and some letters missing. For instance the word LOSARTAN will be displayed as OSA TA AN. I've reloaded and tried everthing I know to resolve the issue. Any suggestions? Ed Hayes
Do you have a WebMD account / membership to their website? Or does this occur when not signed-in? Have you tried the registry cleaner at CCleaner? After running it, do not delete anything initially, but instead look at the registry list for any Web MD data there. If so, delete it.
 
Last edited:

Eddie

Thread starter
Joined
Dec 7, 2003
Messages
11,586
Location
Florida, Cape Coral
I do not have a webmd account and I haven't signed in. I have run Malwarebyts & Avast. I will sign in or creat an account and see if this corrects the problem. Thanks. Ed
 
Joined
Dec 4, 2004
Messages
13,225
Location
1/2 hr N.E. of Detroit
That probably wont solve it. Others here (myself included) have not signed-in and we haven't experienced wrongful word associations like you have. It might be something that's living in your Registry, which created this. You should run CCleaner as a free option to fix and eliminate it.
 
Last edited:
Top